# SDR AALA202002109070

- Difficulty date: February 7, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 56,485 hours, 33,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 12C EMERGENCY PATH LIGHTING INOPERATIVE. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE REPLACED SEAT EMERGENCY LIGHT AT 12C PER CMM 25-22-52.
